# SDR UF6A990957

- Difficulty date: September 28, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N858AW
- Make and model: Bag ATP
- Aircraft serial: 2035
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 240D11186
- Condition: Damaged
- Location: Bs 325.5
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SBN - INTERCOSTAL ON THE RIGHT SIDE OF CABIN BETWEEN STATIONS 325.5AS AND 308AS IS DAMAGED.  MAINTENANCE REPAIRED INTERCOSTAL.  ALL WORK WAS DONE IAW BAE ATP SRM 51-10-01.  (M)
